# SDR TWAA9917508

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR AT STA 160 TO 200, RBL 0 TO 50 IN, THE FLOOR PANEL MEMBRANE WITH A HEAVY WORN DEEP AREA IN MEMBRANE FROM FLOOR PANEL CHAFING WORN ALMOST THROUGH.  REMOVED AND REPLACED MEMBRANE FROM STA 160 TO 200, RBL 0 TO 50, PER SPM 6-70-01.
